# SDR 7C7A201505230027

- Difficulty date: May 23, 2015
- Submitted: May 23, 2015
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 41,261 hours, 43,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 85750101
- Part serial: FI327
- Condition: Gouged
- Location: Te Flap
- Part time: 41,261 hours, 43,945 cycles
- Component: Flap, Bombdr
- Component part number: 85750003015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE TO TOP LT OUTBOARD FLAP SKIN AND FLAP STRINGER NR 2 APPLIED PATCH REPAIR IAW ECO 008.27-15.02
